MathSciNet Relay Station
MathSciNet bibliographic data
MR124665 (23 #A1977) 30.30 (15.99)
Schmidt, Palle; Spitzer, Frank The Toeplitz matrices of an arbitrary Laurent polynomial. Math. Scand. 8 1960 15–38.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement